Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Haematoma in right thigh, weakness, difficulty walking, swelling, cold foot. Treatment?

After experiencing a heamatoma in my right leg thigh,the leg became weak to the point that i have not been able to walk for the past 3 months without the use of walking aids .One of the side effects has been a swollen leg with a very very cold foot .Could you please advise me how to try and improve this situation ,the foot is a purple/red colour , I have had a doplar test and been assured that blood is circulating throughout the leg and foot. Thankyou
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for your query.
You didn't mention the cause for haematoma and how was it diagnosed?
Haematoma is nothing but collection of blood.Incourse of time,it liquefies.It doesn't cause much pressure effects.
Nice to hear that your Colour doppler test is normal.
Please consult Orthopaedician and General surgeon and proceed.
Ask them whether draining the collection will improve your condition .
Wish you good health
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor